Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On polynomials in a Galois field


Author: Leonard Carlitz
Journal: Bull. Amer. Math. Soc. 38 (1932), 736-744
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 4 (1937), 299--304
MathSciNet review: 1562499
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1932-05519-7
PII: S 0002-9904(1932)05519-7